# SDR SWAA2015060840436

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 64,813 hours, 52,098 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME CRACKED AT UPPER HINGE CUT OUT.  R & R DOOR IAW MM.
